# SDR CA020606015

- Difficulty date: March 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00501
- Condition: Failed
- Location: Dual Distributio
- Component: Dual Distributi, 4100S00501
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DE-ICING SYSTEM FAILURE;DURING DESCEND "DE-ICE PRESS" CAUTION LIGHT CAME ON. POWER ADDED WITHOUT RESULT. NO GREEN LIGHT FOR THE MOST OUTER LEFT WING BOOT. CHECKLIST IN QRH PERFORMED WITHOUT RESULT. SUSPECTED BOOT PUNCTURE. TESTED IN BOTH MANUAL AND AUTO WITH NO SUCCESS. UNEVENTFULL LANDING. INVESTIGATION/ACTION; DUAL DISTRIBUTING VALVE WAS FOUND STUCK. DDV REPLACED ACCORDING AMM 30-11-16 AND DE-ICE SYSTEM TESTED CONCLUSION; THE INABILITY TO INFLATE THE BOOT WAS CAUSED BY THE INOPERATIVE DDV.MANUFACTURE: AERAZUR
